# SDR SWAA107850

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 60,493 hours, 51,655 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: 88075663
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AT 5,000 FT DESCENDING TO HOU THE PRESSURE CONTROLLER GAVE AUTO FAIL AND STANDBY LIGHT.  REMOVED AND REPLACED PRESSURE CONTROL PANEL PER MM.
